American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R16) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Lajos Hajdu and Volker Ziegler. Distinct unit generated totally complex quartic fields. Math. Comp. 83 (2014) 1495-1512.
Abstract, references, and article information
View Article: PDF

[2] Anna Morra. An algorithm to compute relative cubic fields. Math. Comp. 82 (2013) 2343-2361.
Abstract, references, and article information
View Article: PDF

[3] J. Beers, D. Henshaw, C. K. McCall, S. B. Mulay and M. Spindler. Corrigenda and addenda to ``Fundamentality of a cubic unit $u$ for $\mathbb{Z}[u]$''. Math. Comp. 81 (2012) 2383-2387.
Abstract, references, and article information
View Article: PDF

[4] Pieter Rozenhart, Michael Jacobson Jr. and Renate Scheidler. Tabulation of cubic function fields via polynomial binary cubic forms. Math. Comp. 81 (2012) 2335-2359.
Abstract, references, and article information
View Article: PDF

[5] Jerzy Browkin. Tame kernels of cubic cyclic fields. Math. Comp. 74 (2005) 967-999. MR 2114659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Karim Belabas. On quadratic fields with large 3-rank. Math. Comp. 73 (2004) 2061-2074. MR 2059751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] David S. Dummit, Brett A. Tangedal and Paul B. van Wamelen. Stark's conjecture over complex cubic number fields. Math. Comp. 73 (2004) 1525-1546. MR 2047099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Henri Cohen, Francisco Diaz y Diaz and Michel Olivier. Constructing complete tables of quartic fields using Kummer theory. Math. Comp. 72 (2003) 941-951. MR 1954977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Hyun Kwang Kim and Jung Soo Kim. Evaluation of zeta function of the simplest cubic field at negative odd integers. Math. Comp. 71 (2002) 1243-1262. MR 1898754.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] David P. Roberts. Density of cubic field discriminants. Math. Comp. 70 (2001) 1699-1705. MR 1836927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Alain Togbé. On the solutions of a family of quartic Thue equations. Math. Comp. 69 (2000) 839-849. MR 1648411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. Scheidler and A. Stein. Voronoi's algorithm in purely cubic congruence function fields of unit rank 1. Math. Comp. 69 (2000) 1245-1266. MR 1653974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Schehrazad Selmane. Non-primitive number fields of degree eight and of signature $(2,3)$, $(4,2)$, and $(6,1)$ with small discriminant. Math. Comp. 68 (1999) 333-344. MR 1489974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] K. Belabas. A fast algorithm to compute cubic fields. Math. Comp. 66 (1997) 1213-1237. MR 1415795.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] David S. Dummit, Jonathan W. Sands and Brett A. Tangedal. Computing Stark units for totally real cubic fields . Math. Comp. 66 (1997) 1239-1267. MR 1415801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] David A. Clark. Non-Galois cubic fields which are Euclidean but not norm-Euclidean. Math. Comp. 65 (1996) 1675-1679. MR 1355007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Maurice Mignotte, Attila Pethö and Ralf Roth. Complete solutions of a family of quartic Thue and index form equations. Math. Comp. 65 (1996) 341-354. MR 1316596.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Stanislav Jakubec, František Marko and Kazimierz Szymiczek. Parity of class numbers and Witt equivalence of quartic fields . Math. Comp. 64 (1995) 1711-1715. MR 1308455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Brigitte Adam. Vorono\u\i-algorithm expansion of two families with period length going to infinity . Math. Comp. 64 (1995) 1687-1704. MR 1308446.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] G. W. Fung and H. C. Williams. Errata: ``On the computation of a table of complex cubic fields with discriminant $D>-10\sp 6$'' [Math.\ Comp.\ {\bf 55} (1990), no.\ 191, 313--325; MR1023760 (90m:11155)] . Math. Comp. 63 (1994) 433. MR 1242061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Johannes Buchmann, David Ford and Michael Pohst. Enumeration of quartic fields of small discriminant . Math. Comp. 61 (1993) 873-879. MR 1176706.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Andrew J. Lazarus. Cyclotomy and delta units . Math. Comp. 61 (1993) 295-305. MR 1189520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Hiroyuki Fujita. The minimum discriminant of totally real algebraic number fields of degree $9$ with cubic subfields . Math. Comp. 60 (1993) 801-810. MR 1176709.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] M. Pohst and J. Graf von Schmettow. On the computation of unit groups and class groups of totally complex quartic fields . Math. Comp. 60 (1993) 793-800. MR 1164125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] H. J. Godwin and J. R. Smith. On the Euclidean nature of four cyclic cubic fields . Math. Comp. 60 (1993) 421-423. MR 1149291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Stéphane Louboutin. $L$-functions and class numbers of imaginary quadratic fields and of quadratic extensions of an imaginary quadratic field . Math. Comp. 59 (1992) 213-230. MR 1134735.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Daniel C. Mayer. Multiplicities of dihedral discriminants . Math. Comp. 58 (1992) 831--847, S55--S58. MR 1122071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Stanislav Jakubec and František Marko. Witt equivalence classes of quartic number fields . Math. Comp. 58 (1992) 355-368. MR 1094952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Lawrence C. Washington. A family of cyclic quartic fields arising from modular curves . Math. Comp. 57 (1991) 763-775. MR 1094964.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Gilbert W. Fung and H. C. Williams. On the computation of a table of complex cubic fields with discriminant $D>-10\sp 6$ . Math. Comp. 55 (1990) 313-325. MR 1023760.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2